I was diagnosed with Type 2 Diabetes some time ago, and after trying some treatments through a Naturopathic Doctor that didn't help, my GP put me on Metformin. I was unable to take it, due to incredibly painful stomach issues and nausea, so we stopped it and started a new drug called Januvia.
Has anyone here taken it, and if so, have you had any side effects? I have been experiencing chest pain along with with pain in my right jaw and right cheekbone since I began taking it. It's like sinus pain, but with no other sinus issues. It's definitely not heart related, but the chest pain does radiate through to between my shoulder blades.
I haven't found much online about
these types of side effects, so hoping someone here has some experience with it. I'm only taking 25mg a day...the lowest dose possible (I have to cut the 50mg pill in half).
Thanks in advance. I haven't been around in these forums for quite some time - mostly hung out in the Fibro forum and the Chronic Pain forum. Hope everyone has been feeling as well as possible.